Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

NickMak

Member
  • Posts

    45
  • Joined

  • Last visited

Reputation

0 Neutral

3 Followers

About NickMak

  • Birthday 09/24/1983

Profile Information

  • Gender
    Female
  • Location
    North Palm Beach, FL
  • Interests
    Graphic Design<br />Yorkshire Terriers<br />Aviation<br />Yoga<br />Going Green<br />Coffee<br />New Age

Recent Profile Visitors

2305 profile views
  1. I took my last Sotret pill 1 week and 2 days ago. So far, not so good. My acne was on again off again during my course but completely mangable. Things are quite different now and not for the better. Is the flare up a normal reaction? I'm feeling very alone as most people have such glorious stories after finishing their course. Please share your journey, encouragement and advice.
  2. Hello all, As you can see I've been on tane for quite some time now. Longer than anyone I've read about on here actuallly. My skin was being very stubborn so the derm just kept me on it as long as my bloodwork was fine. Last month I was completely clear- as in no new ones so, this month my dosage was lowered. And within 5 days I started seeing new spots pop up. It is now day 12 and I'm a mess-the number of pimples have reached uncountability now. I've heard the standard answer that whenever you
  3. Well....you just made me feel so much better. I am worse than when I started too and I read peoples logs and there way clear in the 4th month! I don't understand why it isnt working for me?! I am praying it clears once im off it. Good luck to you too! And keep me posted. I'm not clear either!!! My derm is going to lower my dosage as of next month and have me slowly taper off the meds. Most people don't do that but I gues every doctor has their own methods. Her encouraging words to me are
  4. Do you know why he/she doesn't like claravis? Is it less effective?
  5. I'm still in my course and just switched to Sotret and although I wasn't clear, I'm breaking out worse now. So, I'm curious to hear how other people respond to you situation. Let me know how things go for you.
  6. Hi Laura, I did the same thing but opposite- Claravis to Sotret. I switched in my 8th month because the derm said some people have better luck with Sotret since I was still breaking out on Claravis. I'm on Day 20 now and I've been breaking out worse than before. I'm not sure what's going... ? 8 months!?!? i thought you only can stay on tane for 6 months max.. well that's what i heard and that's what i'm gonna be on... Yeah, 8 months seems like an extremely long time. I started of
  7. Hi Laura, I did the same thing but opposite- Claravis to Sotret. I switched in my 8th month because the derm said some people have better luck with Sotret since I was still breaking out on Claravis. I'm on Day 20 now and I've been breaking out worse than before. I'm not sure what's going...
  8. I'm in my 7th month and still breaking out. Not severe but often. I'm not sure what to think either.
  9. Hi Sunrise, Thanks for your support. Is it possible to get a second script filled halfway though the month or will I have to wait it out until the following month?
  10. I gradually increased to 40mg and was completely clear. For whatever reason (not due to any side effects) my dosage was lowered to 20 mg. in month 5 and I started breaking out almost instantly. Everyone reacts differently but I thought I'd share my experience since i'm suffering through it now.
  11. Not much relief as of yet, still breaking out daily. I'm scared to death that this is the begining of an unsuccessful accutane treatment. Any other thoughts or comments?
  12. uggghhhh i hate roller coasters. but i still go on them lol :sick: ;) My dosage was lowered 20mg this month (5th month) and I immediately started breaking out. The doctor I've been seeing for treatment moved out of state so, I'll be seeing someone new next month. Keep me posted...
  13. I ran into a similar situation with my insurance company. They would only cover 2 pills per day instead of my prescribed 3. I called the doctor and told her the issue and all she did was rewrite the prescription. In my situation it was perfectly fine to take 2 pills instead of three at the same dosage. I'd definitely suggest asking your doctor- it would be much more cost effective!
×